# SDR I5PA2024062788803

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 81,091 hours, 25,749 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 14174002
- Part serial: 08322R9706
- Condition: Cracked
- Location: R1
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NO.: MGE 300. EVENT - R1 WINDOW CRACKED PRIOR TO DESCENT. R/R R1 WINDSHIELD PER AMM 56-11-01/401 AND SB 757-30-0019 WORK PAKAGE 4.
